Modifications of bijective S-Boxes with linear structures
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
CRYPTOGRAPHY AND COMMUNICATIONS, Volume 15, issue 3
AbstractVarious systematic modifications of vectorial Boolean functions have been used for finding new previously unknown classes of S-boxes with good or even optimal differential uniformity and nonlinearity. In this paper, a new general modification method is given that preserves the bijectivity property of the function in case the inverse of the function admits a linear structure. A previously known construction of such a modification based on bijective Gold functions in odd dimension is a special case of the new method.
Publisher Copyright: © 2023, The Author(s).
APN functions, Bijective S-boxes, Boolean functions, Linear structures, Modification of bijective S-boxes
Nyberg , K 2023 , ' Modifications of bijective S-Boxes with linear structures ' , Cryptography and Communications , vol. 15 , no. 3 , pp. 617-625 . https://doi.org/10.1007/s12095-023-00631-9